MathSciNet Relay Station
MathSciNet bibliographic data
MR2760812 93C23 (34K20 34K45 93D20)
Guan, Zhi-Hong; Liu, Zhi-Wei; Feng, Gang; Wang, Yan-Wu Synchronization of complex dynamical networks with time-varying delays via impulsive distributed control. IEEE Trans. Circuits Syst. I. Regul. Pap. 57 (2010), no. 8, 2182–2195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement